# SDR AWXA9500103

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensors
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS/RNO - FLT 523 -  AIR TURNBACK.  RT MAIN GEAR DOOR WOULD NOT INDICATE CLOSED UPON GEAR RETRACTION.  AIRCRAFT RETURNED TO LAS WITH NR 2 MAIN GEAR DOOR INDICATING UNLOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX PERFORMED RIG CHECK ON UNLOCK AND GROUND OPENING SYSTEM, AND CLEANED UPLOCK MECHANISM AND SENSORS.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR DOOR CLOSED DETECTORS PER SIL 32 067.  RIG CHECK PERFORMED PER AMM 32 31 33 AND AMM 32 12 00, OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
